# SDR 2005FA0000557

- Difficulty date: March 21, 2005
- Submitted: March 21, 2005
- Operation: General aviation
- Aircraft: N701ER
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844053
- Aircraft time: 2,571 hours
- Engine: Lyc IO360C1C6
- Engine time: 2,452 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 78475009
- Condition: Cracked
- Location: Wing
- Part time: 2,571 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION, A SMALL CRACK WAS FOUND IN THE RT NOSE RIB P/N-62021-005 AND -004. A MORE THOROUGH INSPECTION REVEALED THAT AN ADDITIONAL CRACK, MUCH LARGER (ABOUT 4 INCHES LONG), WAS FOUND ON THE RIB P/N-78475-009 AND -008. THESE RIBS ARE INCLUDED IN THE MOUNTING ASSY FOR THE P/N-95643-007 AND -006 AND BRACKET (MAIN GEAR TRUSS).  THE OPERATOR OF THIS AIRCRAFT HAD SIMILAR CRACKS, ON BOTH LT AND RT WINGS. AC IS GROUNDED AND THE AFFECTED PARTS ARE BEING REPLACED.
